American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 80 found      Go to page: 1 2 3

[1] Jonathan M. Fraser. Assouad type dimensions and homogeneity of fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information
View Article: PDF

[3] Artur Bartoszewicz, Szymon Głab, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Algebrability, non-linear properties, and special functions. Proc. Amer. Math. Soc. 141 (2013) 3391-3402.
Abstract, references, and article information
View Article: PDF

[4] Artur Bartoszewicz and Szymon Głab. Strong algebrability of sets of sequences and functions. Proc. Amer. Math. Soc. 141 (2013) 827-835.
Abstract, references, and article information
View Article: PDF

[5] Bang-He Li and Tian-Hong Li. Young measures as probability distributions of Loeb spaces. Proc. Amer. Math. Soc. 140 (2012) 207-215. MR 2833533.
Abstract, references, and article information
View Article: PDF

[6] C. T. Chong and Liang Yu. A $\Pi ^1_1$-uniformization principle for reals. Trans. Amer. Math. Soc. 361 (2009) 4233-4245. MR 2500887.
Abstract, references, and article information
View Article: PDF

[7] Wai Kiu Chan and R. Daniel Mauldin. Steinhaus tiling problem and integral quadratic forms. Proc. Amer. Math. Soc. 135 (2007) 337-342. MR 2255279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Peter J. Hammond and Yeneng Sun. Joint measurability and the one-way Fubini property for a continuum of independent random variables. Proc. Amer. Math. Soc. 134 (2006) 737-747. MR 2180892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] P. D. Humke and M. Laczkovich. Symmetrically approximately continuous functions, consistent density theorems, and Fubini type inequalities. Trans. Amer. Math. Soc. 357 (2005) 31-44. MR 2098085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. Daniel Mauldin and Andrew Q. Yingst. Comments about the Steinhaus tiling problem. Proc. Amer. Math. Soc. 131 (2003) 2071-2079. MR 1963752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ana Colubi, J. S. Domínguez-Menchero, Miguel López-Díaz and Dan Ralescu. A $D_E[0,1]$ representation of random upper semicontinuous functions. Proc. Amer. Math. Soc. 130 (2002) 3237-3242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. Cnops. A scaling equation with only non-measurable orthogonal solutions. Proc. Amer. Math. Soc. 128 (2000) 1975-1979. MR 1646315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Elzbieta Wagner-Bojakowska and Wladyslaw Wilczynski. Cauchy condition for the convergence in category. Proc. Amer. Math. Soc. 128 (2000) 413-418. MR 1707533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] James Hirschorn. Towers of Borel functions. Proc. Amer. Math. Soc. 128 (2000) 599-604. MR 1621933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Heinz-Albrecht Klei. Fatou's identity and Lebesgue's convergence theorem. Proc. Amer. Math. Soc. 127 (1999) 2297-2302. MR 1636974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Lech Drewnowski and Iwo Labuda. Lacunary convergence of series in $L_0$. Proc. Amer. Math. Soc. 126 (1998) 1655-1659. MR 1443149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Andrzej Wisniewski. Theorem of Kuratowski-Suslin for measurable mappings. II. Proc. Amer. Math. Soc. 124 (1996) 3703-3710. MR 1342048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Alec Matheson and Alexander R. Pruss. Properties of extremal functions for some nonlinear functionals on Dirichlet spaces. Trans. Amer. Math. Soc. 348 (1996) 2901-2930. MR 1357401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Arnold W. Miller. Souslin's hypothesis and convergence in category. Proc. Amer. Math. Soc. 124 (1996) 1529-1532. MR 1328364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jun Kawabe. The structure of measurable mappings with values in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996) 1513-1515. MR 1307536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Andrzej Wiśniewski. Theorem of Kuratowski-Suslin for measurable mappings . Proc. Amer. Math. Soc. 123 (1995) 1475-1479. MR 1283566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Andrzej Wiśniewski. The structure of measurable mappings on metric spaces . Proc. Amer. Math. Soc. 122 (1994) 147-150. MR 1201807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Sławomir Solecki. On sets nonmeasurable with respect to invariant measures . Proc. Amer. Math. Soc. 119 (1993) 115-124. MR 1159177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Udayan B. Darji. Symmetric functions, Lebesgue measurability, and the Baire property . Proc. Amer. Math. Soc. 118 (1993) 1151-1158. MR 1145943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Ireneusz Recław. Restrictions to continuous functions and Boolean algebras . Proc. Amer. Math. Soc. 118 (1993) 791-796. MR 1152289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Friedmar Schulz and Virginia Vera de Serio. Symmetrization with respect to a measure . Trans. Amer. Math. Soc. 337 (1993) 195-210. MR 1088477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Douglas Bridges and Osvald Demuth. On the Lebesgue measurability of continuous functions in constructive analysis. Bull. Amer. Math. Soc. 24 (1991) 259-276. MR 1066107.
Abstract, references, and article information
View Article: PDF

[29] D. Plachky. A nonuniform version of the theorem of Radon-Nikod\'ym in the finitely additive case with applications to extensions of finitely additive set functions . Proc. Amer. Math. Soc. 113 (1991) 651-654. MR 1077788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Bohdan Aniszczyk. A rigid Borel space . Proc. Amer. Math. Soc. 113 (1991) 1013-1015. MR 1076571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 80 found      Go to page: 1 2 3